RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fetter, È A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:953
Abstract pages:321
Full texts:139

http://www.mathnet.ru/eng/person39894
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/442993

Publications in Math-Net.Ru
1974
1. È. A. Fetter, “The singular integral equation that is connected with iterations of a certain class of algebraic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 4,  88–96  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:4 (1974), 72–79
1972
2. L. I. Chibrikova, È. A. Fetter, “On the solution of singular integral equations that are connected with groups of iterations”, Trudy Sem. Kraev. Zadacham, 9 (1972),  234–239  mathnet  mathscinet  zmath
1970
3. È. A. Fetter, “Some singular integral equations that lead to equations with periodic kernels”, Trudy Sem. Kraev. Zadacham, 7 (1970),  266–270  mathnet  mathscinet  zmath
1969
4. L. I. Chibrikova, È. A. Fetter, “Об одном сингулярном интегральном уравнении, связанном с группой итераций алгебраической функции”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 9,  109–120  mathnet  zmath
5. È. A. Fetter, “Some singular integral equations that are connected with groups of iterations of algebraic functions”, Trudy Sem. Kraev. Zadacham, 6 (1969),  208–214  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020